# SDR CA131203005

- Difficulty date: November 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,527 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 2279301000
- Condition: Reads Low
- Location: Oil Pressure
- Part time: 333 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AN IN-FLIGHT ISSUE WITH LOW OIL PRESSURE OCCURRED. WHEN MAINTENANCE CHECKED THE SYSTEM THEY FOUND THE OIL PRESSURE GAGE TO BE UNDER READING BY OVER 10 PSI.  A NEW GAGE AND SENDER UNIT WAS INSTALLED WITH THE SAME RESULTS.  THE SECOND UNIT INSTALLED WAS FOUND TO BE WORKING PROPERLY.  ENGINE RUNS WERE CARRIED OUT WITH THE OIL PRESSURE FOUND TO BE WITHIN LIMITS.
